# SDR AALA202009049013

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 18,805 hours, 9,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M13571
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 11,582 hours, 5,225 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE FLIGHT ATTENDANT WAS TRYING TO CLOSE THE L2 DOOR, THE HANDLE WOULD NOT GO DOWN. FLIGHT ATTENDANT ROCKED THE DOOR TO RE POSITION AND POWER ASSIST TOOK OVER AND OPENED DOOR COMPLETELY. THE SLIDE DID NOT FULLY INFLATE. L2 EVACUATION SLIDE FELL FROM BUSSLE. REMOVED AND REPLACED L2 EVACUATION SLIDE PER AA 25-94-03.
